# SDR GTIA0800037

- Difficulty date: February 29, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 6,476 hours, 3,178 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Horn
- Condition: No Test
- Location: Smoke Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MECH CALL HORN FAILED TO COME ON DURING AVX COMPARTMENT SMOKE DETECTION TEST.  REPLACED HORN 15WC AND RELAY 4WC.  OPS CHECK GOOD.
